# SDR ASAA2023100246386

- Difficulty date: October 2, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 44,946 hours, 14,453 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725240300300
- Part serial: NA
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE AREA LOCATED FWD OF AILERON HAS NUMEROUS CORROSION AS MARKED. GROUNDED - YES. REMOVED FASTENERS AND REPLACED, REMOVED DAMAGE .ORIG  .197 MATERIAL LOSS .017,REMAINING .180 BETWEEN RIB 21 TO RIB 26 AT UPPER TRAILING EDGE OVERHANG,FOUND TO BE WITHIN LIMITS.HFEC AND DVI NO DEFECTS NOTED, RESTORED COATINGS REF ASA EA A320-57EA-01994 REV 00THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED.
